I just was put on buspar yesterday. Does anyone know anything about the drug. Please help
Jim. H 54 years old
You can possibly feel worse the first 3-5 days, this is normal and not a reason to stop or changer the dose, overall a 2-3 week adjustment, keep in touch with your Dr., it is also normal to take up to 6 months or more for you and your Dr to agree on a dosage that can remain steady.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sexual Dysfunction, SSRI Induced - Hi All, I went to my P Doc Monday, I am tapering off these SSRI'S
Posted 4 Oct 2011 • 6 answers
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
Posted 16 Feb 2013 • 3 answers
Posted 8 Nov 2015 • 3 answers
Posted 22 Jan 2016 • 1 answer
Posted 31 Jan 2016 • 2 answers